Cloud Makasu

 

Contact Information

Rm 2.28

Mathematics Dept.

New Sciences Building

Tel: +27 21 959-3025

email

 

Qualifications

Ph.D (UZ)

 

Research

Research Interests:

Stochastic Analysis

Stochastic Control Theory

Mathematical Finance

 

A Selection of Publications:
  • Makasu, Cloud: Asymptotic behaviour of a nonlinear differential equation and its application. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 2, 610–612, 60G40 (34D05)

  • Makasu, Cloud: Controlling a stopped diffusion process to reach a goal. Statist. Probab. Lett. 80 (2010), no. 15-16, 1218–1222, 49K45 (60J65)

  • Makasu, Cloud: A note on FBSDE characterization of mean exit times. C. R. Math. Acad. Sci. Paris 347 (2009), no. 15-16, 965–969, 60H10

  • Makasu, Cloud: A note on explicit bounds for a stopped Feynman-Kac functional. Statist. Probab. Lett. 80 (2010), no. 23-24, 1977–1979, 60G40 (60J65)

  • Makasu, Cloud: Risk-sensitive control for a class of homing problems. Automatica 45. 2454-2455

  • Makasu, Cloud: bounds for a constraned optimal stopping problem. Optimization Letters 3: 499-505

  • Makasu, Cloud: Exit probability for an integrated geometric Brownian motion. Statistics and Probability Letters 79, 1363-1365

  • Makasu, Cloud: On Wald optimal stopping of geomtric Brownian motions. Sequential Analysis 27, 435-440

  • Makasu, Cloud: On mean exit time from a curvilinear domain. Statistics and Probability Letters 78, 2859-2863

  • Makasu, Cloud: On a problem of optimal stopping in mathematical finance. Journal of Interdisciplinary Mathematics, Vol 11, 581-591

  • Makasu, Cloud: On a decomposition result in a Dyakin stopping game. Journal of Information and Optimization Sciences, Vol 29, No. 3, 523-530

  • Makasu, Cloud: Stopping game on two stocks driven by Levy processes. Scientiae Mathematicae Japonicae 21, 483-489

  • Makasu, Cloud: On a problem of optimal harvesting from a stochastic system with a jump component. Stochastics and Stochastics reports, Vol. 73, Issue 3, 333-347

  •  

    Conference Presentations:
  • Controlling a stopped diffusion process to reach a goal. SAMSA conference, University of Dar es Salam, 23-27 Nov. 2009

  • Controlling a stopped diffusion process to reach a goal. SAMS, University of Johannesburg, 2-4 Nov. 2009

  • Optimal stopping problems in mathematical finance. SAMS, University of Kwazulu-Natal, 5-7 Nov. 2008

  • Exit time problem in a portfolio optimization problem. SAMS, University of Cape Town, 31 Oct.-2 Nov. 2007

  • A maximum principle for stochastic control systems with delay. SAMS conference on Mathematical Finance, University of the North West, 29 Nov. - 3 Dec. 2004

  • Stichastic control of the running max process with jump-diffusions. Symposium on the mathematics of finance and mathematics for industry, Livingstone, Zambia. 8-12 Dec. 2003

  • Some results on Bellman equations in ergodic control. Workshop in stichastic analysis and mathematical finance. tromso, Norway 5-10 Aug 2003

  •